# SDR UALA2008111302942

- Difficulty date: May 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 51,345 hours, 36,060 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE "B" SYSTEM HYDRAULIC PRESSURE DECREASING.  CREW REPORTS 'B' SYS HAS LEAK.  REPLACED O-RING ON ELEC 'B' PUMP OUTPUT UNION.  SERVICED 'B' SYSTEM HYDRAULICS AND LEAK CHECKED.  FOUND OKAY.
